Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a conjecture of Kimoto and Wakayama


Authors: Ling Long, Robert Osburn and Holly Swisher
Journal: Proc. Amer. Math. Soc. 144 (2016), 4319-4327
MSC (2010): Primary 33C20, 11B65; Secondary 11M41
DOI: https://doi.org/10.1090/proc/13198
Published electronically: May 6, 2016
MathSciNet review: 3531182
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a conjecture due to Kimoto and Wakayama from 2006 concerning Apéry-like numbers associated to a special value of a spectral zeta function. Our proof uses hypergeometric series and $ p$-adic analysis.


References [Enhancements On Off] (What's this?)

  • [1] George E. Andrews, Richard Askey, and Ranjan Roy, Special functions, Encyclopedia of Mathematics and its Applications, vol. 71, Cambridge University Press, Cambridge, 1999. MR 1688958
  • [2] Takashi Ichinose and Masato Wakayama, Zeta functions for the spectrum of the non-commutative harmonic oscillators, Comm. Math. Phys. 258 (2005), no. 3, 697-739. MR 2172015, https://doi.org/10.1007/s00220-005-1308-7
  • [3] Takashi Ichinose and Masato Wakayama, Special values of the spectral zeta function of the non-commutative harmonic oscillator and confluent Heun equations, Kyushu J. Math. 59 (2005), no. 1, 39-100. MR 2134054, https://doi.org/10.2206/kyushujm.59.39
  • [4] Kazufumi Kimoto and Masato Wakayama, Apéry-like numbers arising from special values of spectral zeta functions for non-commutative harmonic oscillators, Kyushu J. Math. 60 (2006), no. 2, 383-404. MR 2268243, https://doi.org/10.2206/kyushujm.60.383
  • [5] K. Kimoto and M. Wakayama, Elliptic curves arising from the spectral zeta function for non-commutative harmonic oscillators and $ \Gamma _0(4)$-modular forms, The Conference on $ L$-Functions, World Sci. Publ., Hackensack, NJ, 2007, pp. 201-218. MR 2310296
  • [6] Ling Long, Hypergeometric evaluation identities and supercongruences, Pacific J. Math. 249 (2011), no. 2, 405-418. MR 2782677, https://doi.org/10.2140/pjm.2011.249.405
  • [7] F. Morley, Note on the congruence $ 2^{4n}\equiv (-)^n(2n)!/(n!)^2$, where $ 2n+1$ is a prime, Ann. of Math. 9 (1894/95), no. 1-6, 168-170. MR 1502188, https://doi.org/10.2307/1967516
  • [8] Alberto Parmeggiani and Masato Wakayama, Oscillator representations and systems of ordinary differential equations, Proc. Natl. Acad. Sci. USA 98 (2001), no. 1, 26-30 (electronic). MR 1811870, https://doi.org/10.1073/pnas.011393898
  • [9] Jerzy Rutkowski, A $ p$-adic analogue of the Legendre system, Number theory, Vol. II (Budapest, 1987) Colloq. Math. Soc. János Bolyai, vol. 51, North-Holland, Amsterdam, 1990, pp. 939-950. MR 1058253
  • [10] Lucien Van Hamme, Some congruences involving the $ p$-adic gamma function and some arithmetical consequences, $ p$-adic functional analysis (Ioannina, 2000) Lecture Notes in Pure and Appl. Math., vol. 222, Dekker, New York, 2001, pp. 133-138. MR 1838287
  • [11] Don Zagier, Integral solutions of Apéry-like recurrence equations, Groups and symmetries, CRM Proc. Lecture Notes, vol. 47, Amer. Math. Soc., Providence, RI, 2009, pp. 349-366. MR 2500571

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33C20, 11B65, 11M41

Retrieve articles in all journals with MSC (2010): 33C20, 11B65, 11M41


Additional Information

Ling Long
Affiliation: Department of Mathematics, Louisiana State University, 303 Lockett Hall, Baton Rouge, Louisiana 70803
Email: llong@math.lsu.edu

Robert Osburn
Affiliation: School of Mathematics and Statistics, University College Dublin, Belfield, Dublin 4, Ireland
Email: robert.osburn@ucd.ie

Holly Swisher
Affiliation: Department of Mathematics, Oregon State University, 368 Kidder Hall, Corvallis, Oregon 97331
Email: swisherh@math.oregonstate.edu

DOI: https://doi.org/10.1090/proc/13198
Received by editor(s): December 1, 2015
Published electronically: May 6, 2016
Additional Notes: The first author was supported by the NSF grant DMS-1303292 and the third author thanks Tulane University for hosting her during this project
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society